# SDR QXEA2018122800473

- Difficulty date: December 22, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 180 hours, 117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99046520
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LIGHTING STRIP LOOSE BETWEEN FORWARD GALLEY AND CABIN. REMOVED FROM SERVICE. SECURED PHOTOLUMINESCENT STRIP REF ERJ TASK 33-50-21-400-801-A NO FURTHER DEFECT NOTED. RETURNED TO SERVICE.
